PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 60 | 4 | 359-370
Tytuł artykułu

Approximation exponents for algebraic functions in positive characteristic

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we study rational approximations for algebraic functions in characteristic p > 0. We obtain results for elements satisfying an equation of the type $α = (Aα^q+B)/(Cα^q+D)$, where q is a power of p.
Słowa kluczowe
Czasopismo
Rocznik
Tom
60
Numer
4
Strony
359-370
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-10-12
Twórcy
  • Université de Bordeaux 1, Mathématiques (and U.A. C.N.R.S. 226), 351 Cours de la Libération, F-33405 Talence Cedex, France
Bibliografia
  • [1] L. E. Baum and M. M. Sweet, Continued fractions of algebraic power series in characteristic 2, Ann. of Math. 103 (1976), 593-610.
  • [2] A. Blanchard et M. Mendès-France, Symétrie et transcendance, Bull. Sci. Math. 106 (3) (1982), 325-335.
  • [3] B. de Mathan, Approximations diophantiennes dans un corps local, Bull. Soc. Math. France. Mém. 21 (1970).
  • [4] W. H. Mills and D. P. Robbins, Continued fractions for certain algebraic power series, J. Number Theory 23 (1986), 388-404.
  • [5] C. F. Osgood, Effective bounds on the 'diophantine approximation' of algebraic functions over fields of arbitrary characteristic and applications to differential equations, Indag. Math. 37 (1975), 105-119.
  • [6] Y. Taussat, Approximations diophantiennes dans un corps de séries formelles, Thèse de 3ème cycle, Bordeaux, 1986.
  • [7] S. Uchiyama, On the Thue-Siegel-Roth theorem III, Proc. Japan Acad. 36 (1960), 1-2.
  • [8] J. F. Voloch, Diophantine approximation in positive characteristic, Period. Math. Hungar. 19 (3) (1988), 217-225.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav60i4p359bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.